# SDR MZZA96001

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Union
- Part number: NAS5514H
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: J, A, E

## Discrepancy

GUM - FLT 956 - NR 1 ENGINE ON CLIMB-OUT STARTED WITH 4 GALLONS OF OIL AND THEN DEPLETED TO 1 GALLON.  OIL TEMPERATURE ROSE TO 120 DEGREES.  PRECAUTIONARY SHUT ENGINE DOWN AND AIR RETURN TO GUAM.  MAINTENANCE FOUND OIL LINE GEARBOX UNION FITTING LOOSE LOCATED ABOVE THE MAIN OIL FILTER HOUSING.  MAINTENANCE REPLACED THE UNION FITTING.  ENGINE RUN-UP CHECK AT 90 PERCENT N2 FOR 5 MINUTES AT 55 PSI OIL PRESSURE AND NO LEAK FOUND.  (X)
